MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION DURAN ANCORE; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION DURAN ANCORE; RING, ANNULOPLASTY
Model Number 620BG31
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that 1 year post implant of this duran ancore band, a permanent pacemaker was implanted.The reason for the permanent pacemaker was reported as sick sinus syndrome (sss).No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DURAN ANCORE
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22467528
Report Number2025587-2025-04890
Device Sequence Number20818318
Product Code KRH
UDI-Device Identifier00643169793477
UDI-Public(01)00643169793477(17)260211
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2026
Device Model Number620BG31
Device Catalogue Number620BG31
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/10/2025
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient SexMale